From Tampa, Florida, USA:
I am a 47 years old, I use an insulin pump, and my hemoglobin A1c is 6.9%, but recently I have experienced extreme fatigue. I have seen three doctors, including my diabetes specialist, but I still have no explanation. Any ideas input would be appreciated.
I am sorry that I will not be any help. Fatigue is such a nonspecific symptom that I cannot be more helpful. The physicians who saw you are in a much better position to render a medical assessment.
Original posting 27 Nov 2001
Posted to Other Illnesses
|Return to the Top of This Page|
Last Updated: Tuesday April 06, 2010 15:09:28
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.
This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents. Our mission is to provide education and support to families living with type 1 diabetes.
© Children with Diabetes, Inc. 1995-2018. Comments and Feedback.